The symptoms started about 2 months ago and I have used all kind of drugs. I have completed lumartem dose twice and I have used Coartem, I even took chloroquine injection and I am well for a few days and it comes back to the way it use to be, because of so many antibiotics I have taken I now have swellings in my body and in my leg and its making my leg ache and making walking difficult. What do I do?
Are you sure you have malaria? The most important thing is to get diagnosed accurately, either at a clinic or by a trained diagnostician. The most common form of diagnosis is a blood film on a slide, read under the microscope, but this can require expertise for accurate diagnosis. Another option is a rapid diagnostic test, now available in many places, which tests for the antibodies to malaria.
In my experience, in many places clinics will diagnose malaria purely on clinical symptoms, such as fever, which actually are very general to many diseases and so not necessarily mean malaria! So if you have been diagnosed without a blood test, go back to the clinic/doctor and demand a blood test.
There are no known strains of malaria that are resistant to Coartem which is why I suspect you may have something else, perhaps in addition to the initial malaria infection. Moreover, the drugs used to treat malaria are not antibiotics, and should not result in swollen legs; again, you should see a doctor or clinician before taking any further medication.